# SDR DALA2016020300819

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 32,226 hours, 21,659 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 INSIDE DOOR AT BOTTOM OF DOOR AT 2ND BAY FOUND DAMAGE ON THE MIDDLE OF FRAME. SUMMARY OF 63853-0800-0035: SRM 51-41-00, P1 ITEM 2.  REPAIRED DAMAGED AREA IAW SRM 51-70-11 REPAIR 201.  REINSTALLED LOWER SILL LINKAGE ROD IAW AMM 20-50-01-911-801.
